# SDR AALA201606239007

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 12,915 hours, 5,291 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE ENROUTE F/A`S REPORTED A NOXIOUS ALCOHOL ODOR IN AFT GALLEY.  ODOR WAS TOO STRONG FOR THEM TO REMAIN IN THE AREA AT TIMES.  MAINTENANCE ACCOMPLISHED TASK CARD 26L00021001 AND REPLACED AFT GALLEY COFFEEMAKER NR 2 IAW AMM 25-35-15-000-001 AND 25-35-15-400-001.  NO FURTHER ODORS NOTED.
